VAERS Explorer
Back to explore

Report #2854215

Received Aug 15, 2025

Office visit
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
20 yrs
State
OR
Recovered
Not recovered
Vaccinated
May 13, 2024
Onset
May 1, 2024
Days to onset
—
Hospital days
—

Vaccines (3)

TypeNameManufacturerDoseLotRoute / Site
COVID19COVID19 (COVID19 (MODERNA))MODERNAUNK——
HPV9HPV (GARDASIL 9)MERCK & CO. INC.UNK——
TTOXTETANUS TOXOID (NO BRAND NAME)UNKNOWN MANUFACTURERUNK——

Symptoms (8)

Emotional disorderFatigueHeadacheHypertensionMast cell activation syndromePhotophobiaRashRaynaud's phenomenon

Symptom narrative

She now has MCAS - Mast Cell Activation Syndrome by an allergy clinic,; Shell of herself; headaches; high blood pressure; sensitivity to light; rashes; patient was diagnosed with Raynaud's Disease/Some days are better than others, but no comparison to how she was prior to receiving the three shots; fatigue; This spontaneous report was received from a consumer referring her daughter as a 20-year-old female patient. The patient's medical history was not reported. Her concurrent conditions included Raynaud's disease which was diagnosed on 2 different times, once in middle school and once in high school. Concomitant therapies were unknown. She had not known allergies. On 13-May-2024, the patient was vaccinated with Human Papillomavirus 9-valent Vaccine, Recombinant (GARDASIL 9) injection, 1 dosage form (dosage regimen, anatomical location, route of administration, batch/lot # and expiration date were not reported) administered as prophylaxis; with elasomeran (COVID-19 VACCINE MODERNA) (reported as "Covid shot [Moderna]") 1 dosage form (dosage regimen, anatomical location, route of administration, indication, expiration date, and lot # were not reported); and with tetanus vaccine (reported as "Tetanus shot"), 1 dosage form (dosage regimen, anatomical location, route of administration, indication, expiration date, and lot # were not reported.) Since 13-May-2024 (reported as "ever since receiving the shots"), she had been a shell of herself (emotional disorder). On unspecified date (s) in May-2024, she experienced high blood pressure (hypertension), rashes (rash), fatigue, sensitivity to light (photophobia), and headaches (headache). The patient was in bed from 15-May-2024 through all last summer. She went to her senior year of college in the fall of 2024. During the year, the patient missed a lot of classes and needed a lot of rest. It was also reported regarding her Raynaud's disease that patient's fingers were painful and had difficulty opening bottles, with some days better than others, but no comparison to how she was prior to receiving the three vaccines (reported as "shots") (Raynaud's phenomenon) She had been to numerous doctors while in college. She also went to the other facility. The patient underwent bloodwork, Ziopatch for heart monitoring, Gold Standard Potts Diagnosis, but the tests results were not provided. On unspecified date, she had Mast Cell Activation Syndrome (MCAS) by an allergy clinic. At the reporting time, the patient had not recovered from the events and was on unspecified medications. The causal relationship between the events and the suspect vaccines was unknown, and the reporter wanted to know if it was safe to administer the Human Papillomavirus 9-valent Vaccine, Recombinant (GARDASIL 9) along with the "Covid and Tetanus shots", and how to know for sure which vaccine was causing the issues. Upon internal review, the event mast cell activation syndrome was considered to be medically significant. Batch/lot # is being requested and will be submitted if received.

Current illness

Raynaud's disease